A general form of Gelfand–Kazhdan criterion
- 117 Downloads
We formalize the notion of matrix coefficients for distributional vectors in a representation of a real reductive group, which consist of generalized functions on the group. As an application, we state and prove a Gelfand–Kazhdan criterion for a real reductive group in very general settings.
Mathematics Subject Classification (2000)22E46 (Primary)
Unable to display preview. Download preview PDF.
- 2.Bourbaki, N.: Topological Vector Spaces, Chapter 1–5. Springer-Verlag, 1987Google Scholar
- 4.Gelfand, I.M., Kazhdan, D.: Representations of the group GL(n, K), where K is a local field, Institute for Applied Mathematics, No. 942, 1971Google Scholar
- 8.Taylor, J.L.: Notes on locally convex topological vector spaces. http://www.math.utah.edu/~taylor/LCS.pdf, 1995
- 12.Yamashita H.: Multiplity one theorems for generalized Gelfand–Graev representations of semisimple Lie groups and Whittaker models for discrete series. Adv. Stud. Pure Math. 14, 31–121 (1988)Google Scholar